No Cover Image

Journal article 847 views

A light scalar from walking solutions in gauge-string duality

Daniel Elander, Carlos Núñez, Maurizio Piai Orcid Logo, Carlos Nunez Orcid Logo

Physics Letters B, Volume: 686, Issue: 1

Swansea University Authors: Maurizio Piai Orcid Logo, Carlos Nunez Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 0370-2693
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7611
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
End Page: 67